# SDR SIMA20150206002

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 25,417 hours, 21,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXT EMER EXIT LIGHT INOPERATIVE.  R & R LT FUSELAGE AFT EXT EXIT LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
